# SDR 2006FA0000653

- Difficulty date: June 26, 2006
- Submitted: July 7, 2006
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH MAGNETO DROP.  (K)
